# SDR SWAA2021070178432

- Difficulty date: May 28, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 39,538 hours, 23,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Broken
- Location: Bs 727 Bl 0
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN BRACKET SUPPORT LOCATED ON BS 727 AT BL 0 AT AFT CARGO COMPARTMENT.  REMOVED AND REPLACED BRACKET SUPPORT AND FASTENERS LOCATED ON BS 727 AT BL 0 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 ; 51-10-02 AND DRAWING 144A2600.
